Inter-partner trust and controlling international joint ventures

Ekanayake, Samson 2013, Inter-partner trust and controlling international joint ventures, Journal of American business review, vol. 1, no. 2, Summer, pp. 242-248.

Attached Files
Name Description MIMEType Size Downloads

Title Inter-partner trust and controlling international joint ventures
Author(s) Ekanayake, Samson
Journal name Journal of American business review
Volume number 1
Issue number 2
Season Summer
Start page 242
End page 248
Total pages 7
Publisher American Academy of Business
Place of publication Hollywood, Calif.
Publication date 2013
ISSN 2167-0803
Keyword(s) inter-partner trust
international joint ventures
Language eng
Field of Research 150399 Business and Management not elsewhere classified
Socio Economic Objective 900101 Finance Services
HERDC Research category C1 Refereed article in a scholarly journal
Persistent URL

Document type: Journal Article
Collection: School of Accounting, Economics and Finance
Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 140 Abstract Views, 4 File Downloads  -  Detailed Statistics
Created: Thu, 11 Jul 2013, 13:58:31 EST by Aysun Alpyurek

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact